Alert archive / Wisconsin / Special Weather Statements in 2014
Special Weather Statement, NWS Milwaukee, WI
NWS Milwaukee, WI issued this special weather statement at Aug 19, 2014, 2:21 AM CDT for Ozaukee County, Sheboygan County, Waukesha County, Wisconsin. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 19, 2014, 2:21 AM CDT (07:21 UTC)
- Expired
- Aug 19, 2014, 2:45 AM CDT
- In force
- 24 min
- Issued by
- NWS Milwaukee, WI
Counties Ozaukee County, WI, Sheboygan County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 72 km from the middle of the area, began a volume at 07:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 7.4 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 76 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 830 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
874
WWUS83 KMKX 190721
SPSMKX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
221 AM CDT TUE AUG 19 2014
WIZ052-059-060-065-066-190745-
WASHINGTON-WAUKESHA-OZAUKEE-MILWAUKEE-SHEBOYGAN-
221 AM CDT TUE AUG 19 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WASHINGTON...
WAUKESHA...OZAUKEE...MILWAUKEE...SHEBOYGAN...
AT 220 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR HOWARDS GROVE TO NEWBURG TO HARTLAND...AND MOVING
EAST AT 35 MPH.
WINDS IN EXCESS OF 35 MPH ARE POSSIBLE WITH THESE STORMS. THE
STORMS WILL THEN BE MOVING OUT OVER LAKE MICHIGAN.
LOCATIONS IMPACTED INCLUDE...
MILWAUKEE...WAUKESHA...WEST ALLIS...SHEBOYGAN...WAUWATOSA...NEW
BERLIN...BROOKFIELD...MENOMONEE FALLS...WEST BEND...MEQUON...
WHITEFISH BAY...PEWAUKEE...BROWN DEER...GRAFTON...CEDARBURG...PORT
WASHINGTON...SUSSEX...HARTLAND...SHEBOYGAN FALLS AND DELAFIELD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4357 8779 4349 8779 4338 8787 4326 8791
4318 8788 4312 8790 4307 8787 4301 8790
4301 8848 4386 8780 4389 8774 4370 8770
TIME...MOT...LOC 0720Z 262DEG 31KT 4383 8775 4345 8806 4309 8835
$$
HENTZWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this special weather statement went out at Aug 18, 9:36 PM CDT, 4 hours 45 minutes earlier.
Area forecast discussion, Aug 18, 9:36 PM CDT, 4 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 936 PM CDT MON AUG 18 2014 .UPDATE... APPROACHING MID/UPPER SHORTWAVE OVER MINNESOTA WILL MOVE INTO WISCONSIN TONIGHT. ONE JET MAX AHEAD OF THE TROUGH WILL EXIT BUT A SECOND ONE MOVES IN WITH THE TROUGH. UPPER DIVERGENCE INCREASES OVER SOUTHERN WISCONSIN...AS DOES THE 850 MB SOUTHWEST FLOW. STILL ENOUGH MIXED LAYER CAPE OF 1200 JOULES/KG INTO THE EARLY MORNING HOURS WITH NO CAP. AS A RESULT EXPECT THUNDERSTORMS TO CONTINUE TO INCREASE LATER TONIGHT FROM THE WEST. NSHARP RUC SOUNDINGS STILL HAVE MARGINAL SEVERE POTENTIAL. && .AVIATION/06Z TAFS/... A SECOND AREA OF THUNDERSTORMS ARE EXPECTED TO MOVE IN FROM THE WEST TONIGHT INTO TUESDAY MORNING. SHOULD SEE SOME IFR CEILINGS AND VISIBILITIES LATER TONIGHT INTO TUESDAY MORNING...AS WINDS BECOME SOMEWHAT LIGHT WITH LINGERING MOISTURE AND PRECIPITATION. COULD SEE SMALL HAIL AND BRIEF GUSTY WINDS WITHIN STRONGEST STORMS THIS EVENING. SOUTH WINDS SHOULD PICK UP AND BECOME SOUTHWEST ON TUESDAY...SHIFTING WEST TUESDAY AFTERNOON AS SURFACE BOUNDARY CROSSES THE AREA. SHOWERS AND STORMS REMAIN POSSIBLE TUESDAY AFTERNOON...BUT WILL NOT MENTION IN TAFS AT THIS TIME DUE TO UNCERTAINTY IN AREAL COVERAGE. && .PREV DISCUSSION... /ISSUED 403 PM CDT MON AUG 18 2014/ TONIGHT AND TUESDAY...FORECAST CONFIDENCE IS MEDIUM. MAINLY ELEVATED CONVECTION DEVELOPING OVER NORTHWEST...WEST CENTRAL AND CENTRAL WISCONSIN...WITHIN 850 MB WARM AIR ADVECTION AND LOW LEVEL JET AXIS. THIS SHOULD REMAIN MAINLY NORTH OF THE AREA. MORE CONVECTION DEVELOPING NEAR LA CROSSE INTO SOUTHEAST MINNESOTA AND FAR NORTHEAST IOWA. THIS AREA WAS MORE SURFACE BASED AND TRYING TO DEVELOP ON SURFACE CONFLUENCE ZONE IN THAT GENERAL AREA...ALONG WITH HELP FROM APPROACHING 500 MB VORTICITY MAXIMUM FROM SOUTH CENTRAL MINNESOTA. LATEST MESOSCALE MODELS CONTINUE TO DEVELOP SCATTERED TO NUMEROUS STORMS ACROSS AND JUST WEST OF THE AREA INTO LATE AFTERNOON...MOVING EAST ACROSS THE AREA INTO EARLY THIS EVENING. THIS WOULD BE ASSOCIATED WITH A WEAK LEAD 500 MB VORTICITY MAXIMUM AND WEAK SURFACE BOUNDARIES. THEY THEN TRY TO BRING A BROKEN LINE OF CONVECTION EAST THROUGH THE AREA DURING THE LATE EVENING AND OVERNIGHT HOURS...ASSOCIATED WITH BETTER DEFINED 500 MB VORTICITY MAXIMUM FROM SOUTH CENTRAL MINNESOTA...AND SURFACE CONFLUENT ZONE. AREA FORECAST SOUNDINGS SHOWING NO CAPPING WITH 1000 TO 1500 J/KG OF MEAN LAYER CAPES DEVELOPING INTO THE EARLY EVENING...BEFORE DROPPING SOMEWHAT LATER TONIGHT...AND INCREASING AGAIN ON TUESDAY. DEEP LAYER SHEAR IS 20 TO 25 KNOTS INTO THIS EVENING AND OVERNIGHT...AND 25 TO 30 KNOTS ON TUESDAY. NAM CWASP MORE AGGRESSIVE WITH SEVERE RISK THAN GFS CWASP FOR TONIGHT. SPC HAS AREA WEST OF A RIPON...TO WHITEWATER...TO BELOIT LINE IN A SLIGHT RISK FOR SEVERE STORMS INTO THIS EVENING. MAY BE TOUGH TO SEE WIDESPREAD SEVERE STORMS TONIGHT...WITH MODEST DEEP LAYER SHEAR...LACK OF WELL DEFINED LOW LEVEL BOUNDARY AND RELATIVELY SLOW STORM MOTIONS. GIVEN CAPE/SHEAR COMBINATION...COULD SEE AN ISOLATED SEVERE HAIL OR WIND GUST EVENT WITH THE STRONGEST STORMS. TIMED FIRST BATCH OF STORMS EAST THROUGH THE AREA INTO EARLY THIS EVENING...WITH SECOND BATCH LATER THIS EVENING INTO THE OVERNIGHT HOURS. SLOW STORM MOTION VECTORS WITH PRECIPITABLE WATER VALUES AROUND 1.80 INCHES SUGGEST HEAVY RAINFALL IS POSSIBLE WITH THE STORMS DURING THIS TIME. THIS CERTAINLY WOULD BE WELCOME ACROSS THE AREA. KEPT SCATTERED/NUMEROUS POPS IN FOR TUESDAY...HIGHEST IN THE NORTHEASTERN COUNTIES...AS 500 MB SHORTWAVE TROUGH IS SLOW TO EXIT THE REGION. WARM AND HUMID CONDITIONS WILL LINGER TONIGHT AND TUESDAY. ADDED PATCHY FOG LATER TONIGHT WITH MOIST AIRMASS IN PLACE AND RELATIVELY LIGHT WINDS. SHORT TERM...TUESDAY NIGHT THROUGH THURSDAY NIGHT. TUESDAY NIGHT AND WEDNESDAY...FORECAST CONFIDENCE HIGH WILL KEEP SMALL CHANCE POPS IN THE EASTERN PORTION OF CWA TUESDAY EVENING UNTIL SHORT WAVE AND ATTENDANT WEAK SURFACE LOW PUSH FAR ENOUGH TO THE EAST/NORTHEAST FOR THE SUBSIDENCE IN THE NEGATIVE VORTICITY ADVECTION BEHIND THE WAVE TO OVERSPREAD ALL OF SRN WI BY...OR SHORTLY AFTER...06Z WEDNESDAY. WEAK SURFACE HIGH UNDER SHORT WAVE RIDGING THEN KEEPS CWA DRY THROUGH WEDNESDAY UNTIL WEDNESDAY NIGHT. MINIMAL COLD AIR ADVECTION AS SOUTHERN EDGE OF 850 MB COLD POOL GRAZES FORECAST AREA...WITH 850 MB TEMPS MODIFYING UPWARD THROUGH THE DAY AS WINDS BACK FROM NW TO WEST. WEDNESDAY NIGHT...FORECAST CONFIDENCE MEDIUM WHILE FRONTOGENETIC RESPONSE IN THE 850 MB-700 MB LAYER TO WARM AIR ADVECTION BEGINS TO INCREASE BY 00Z THURSDAY OVER SW WISCONSIN... WILL TAKE SOME TIME FOR MOISTURE ADVECTION TO SATURATE THE COLUMN SUFFICIENTLY FOR PCPN TO REACH THE SURFACE. WILL HAVE CHANCE POPS IN THE SW CWA IN THE EVENING...THEN LIKELY AS FORCING INCREASES WITH FOCUSED WARM AIR ADVECTION AS LLJ INCREASES TO 25 TO 30 KNOTS AFTER 06Z. THURSDAY AND THURSDAY NIGHT...FORECAST CONFIDENCE MEDIUM. BAND OF WAA SHOWERS AND STORMS WILL LIFT ACROSS CWA WITH 850 MB BAROCLINIC ZONE AND SURFACE WARM FRONT THAT BISECTS THE CWA FROM NW TO SE BY 00Z FRIDAY. FRONTOGENETIC FORCING AND Q-VECTOR CONVERGENCE WEAKEN THROUGH THE DAY WITH WEAKENING WINDS BEHIND THE BAROCLINIC ZONE AS IT LIFTS NE...THEN CHANCES INCREASE IN THE LATE AFTERNOON AND EVENING WITH APPROACH OF SURFACE TROUGH. VARIED TIMING OF LOW LEADS TO A BROAD BRUSH CHANCE FOR NOW. LONG TERM...FRIDAY THROUGH MONDAY. FORECAST CONFIDENCE LOW THE VARIED TIMING AND STRENGTH OF 500 MB TROUGH LEADING TO VARYING SOLUTIONS TO PCPN TIMING WITH SURFACE LOW ACROSS REGION LATE WEEK INTO EARLY WEEKEND...AND SUBSEQUENT TRAILING WAVE/TROUGH FOR SUNDAY MONDAY. AGAIN BROAD-BRUSHED CHANCE/SLIGHT CHANCE POPS THROUGH THE WEEKEND. AMPLIFIED PATTERN LEADING TO OVERALL WARM MOIST SWLY FLOW. AVIATION/00Z TAFS/... FIRST BATCH OF SHOWERS AND STORMS WITH MVFR CEILINGS AND VISIBILITIES WILL REACH MADISON AROUND 00Z TUESDAY...AND THE EASTERN SITES BY 02Z TUESDAY. A SECOND BATCH WILL REACH MADISON AROUND 04Z TUESDAY...AND THE EASTERN SITES AROUND 06Z TUESDAY. THEY WILL BE ON AND OFF TONIGHT INTO TUESDAY MORNING. SHOULD SEE SOME IFR CEILINGS AND VISIBILITIES LATER TONIGHT INTO TUESDAY MORNING...AS WINDS BECOME SOMEWHAT LIGHT WITH LINGERING MOISTURE AND PRECIPITATION. COULD SEE SMALL HAIL AND BRIEF GUSTY WINDS WITHIN STRONGEST STORMS THIS EVENING. SOUTH WINDS SHOULD PICK UP AND BECOME SOUTHWEST ON TUESDAY...SHIFTING WEST TUESDAY AFTERNOON AS SURFACE BOUNDARY CROSSES THE AREA. SHOWERS AND STORMS REMAIN POSSIBLE TUESDAY AFTERNOON...BUT WILL NOT MENTION IN TAFS AT THIS TIME DUE TO UNCERTAINTY IN AREAL COVERAGE. MARINE... SHOULD SEE PATCHY FOG DEVELOP ACROSS THE NEARSHORE WATERS OF LAKE MICHIGAN TONIGHT...AS MORE MOISTURE MOVES INTO THE AREA AND OVER THE LAKE. NOT ANTICIPATING DENSE FOG AT THIS TIME...THOUGH IS MAY BE POSSIBLE IF WINDS BECOME LIGHT ENOUGH. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && UPDATE...HENTZ TONIGHT/TUESDAY AND AVIATION/MARINE...WOOD TUESDAY NIGHT THROUGH MONDAY...REM
Hazardous weather outlook, Aug 18, 4:14 PM CDT, 10 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 414 PM CDT MON AUG 18 2014 WIZ046-047-051-052-056>060-062>072-192115- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 414 PM CDT MON AUG 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT OCCASIONAL THUNDERSTORMS ARE EXPECTED TONIGHT AS LOW PRESSURE MOVES ACROSS THE WESTERN GREAT LAKES. SOME OF THE THUNDERSTORMS MAY PRODUCE HEAVY RAINFALL AND STREET FLOODING...WITH AN ISOLATED SEVERE STORM PRODUCING LARGE HAIL OR DAMAGING WINDS NOT OUT OF THE QUESTION THIS EVENING. FOG IS ALSO EXPECTED TO DEVELOP TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY THUNDERSTORMS ARE LIKELY ON TUESDAY OVER SOUTHEAST INTO EAST CENTRAL WISCONSIN AS THE LOW PRESSURE AREA REMAINS NEARBY. THUNDERSTORMS ARE LIKELY WEDNESDAY NIGHT OVER PARTS OF SOUTH CENTRAL WISCONSIN AS WARM...MORE HUMID AIR RETURNS TO THE AREA. THERE IS A CHANCE FOR THUNDERSTORMS ELSEWHERE WEDNESDAY NIGHT. THE CHANCE FOR THUNDERSTORMS CONTINUES FROM THURSDAY THROUGH SUNDAY AS SEVERAL WEAK LOW PRESSURE SYSTEMS AND FRONTAL BOUNDARIES MOVE THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. LMZ643>646-192115- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 411 PM CDT MON AUG 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT OCCASIONAL THUNDERSTORMS ARE EXPECTED TONIGHT AS LOW PRESSURE MOVES FROM THE NORTHERN PLAINS INTO WISCONSIN. COULD SEE PATCHY FOG DEVELOP OVER THE NEARSHORE WATERS TONIGHT. THE FOG COULD BE LOCALLY DENSE IF WINDS BECOME LIGHT ENOUGH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE LIKELY ON TUESDAY AS LOW PRESSURE MOVES ACROSS THE WESTERN GREAT LAKES. THE CHANCE FOR THUNDERSTORMS RETURNS WEDNESDAY NIGHT AND CONTINUES THROUGH SUNDAY AS SEVERAL WEAK LOW PRESSURE SYSTEMS AND FRONTAL BOUNDARIES MOVE THROUGH THE REGION. REM WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Aug 19, 1:27 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
127 AM CDT TUE AUG 19 2014
WIZ051-052-057>060-063-064-190700-
WASHINGTON-JEFFERSON-OZAUKEE-DANE-DODGE-FOND DU
LAC-SHEBOYGAN-COLUMBIA-
127 AM CDT TUE AUG 19 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WASHINGTON...
JEFFERSON...OZAUKEE...DANE...DODGE...FOND DU LAC...SHEBOYGAN...
COLUMBIA...
AT 127 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 10 MILES NORTH OF CAMPBELLSPORT TO NEAR HORICON TO 7
MILES SOUTHEAST OF COLUMBUS...AND MOVING EAST AT 50 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
FOND DU LAC...WEST BEND...WATERTOWN...BEAVER DAM...HARTFORD...
PLYMOUTH...SHEBOYGAN FALLS...MAYVILLE...KEWASKUM...HORICON...
WATERLOO...HOWARDS GROVE...JUNEAU...LOMIRA...CAMPBELLSPORT...RANDOM
LAKE...THERESA...HUSTISFORD...OAKFIELD AND ELKHART LAKE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4360 8789 4319 8861 4319 8917 4357 8872
4389 8826 4384 8776
TIME...MOT...LOC 0627Z 252DEG 47KT 4374 8820 4350 8864 4327 8891
HENTZSpecial weather statement, Aug 19, 1:39 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
139 AM CDT TUE AUG 19 2014
WIZ058-062>064-067>069-190715-
JEFFERSON-DANE-LAFAYETTE-ROCK-IOWA-DODGE-GREEN-
139 AM CDT TUE AUG 19 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT JEFFERSON...DANE...
LAFAYETTE...ROCK...IOWA...DODGE...GREEN...
AT 138 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM MIDDLETON TO NEAR BLANCHARDVILLE TO NEAR SHULLSBURG...
AND MOVING EAST AT 50 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
MADISON...SUN PRAIRIE...FITCHBURG...WATERTOWN...MIDDLETON...
STOUGHTON...WAUNAKEE...MONROE...VERONA...OREGON...JEFFERSON...
MCFARLAND...MONONA...MOUNT HOREB...LAKE MILLS...EDGERTON...
EVANSVILLE...MARSHALL...WATERLOO AND BRODHEAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
TUESDAY MORNING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4313 8960 4323 8901 4319 8857 4250 8948
4251 9043
TIME...MOT...LOC 0638Z 267DEG 46KT 4311 8953 4285 8991 4261 9029
HENTZSpecial weather statement, Aug 19, 1:54 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
154 AM CDT TUE AUG 19 2014
WIZ051-052-058>060-064-065-190730-
WASHINGTON-WAUKESHA-JEFFERSON-OZAUKEE-DODGE-FOND DU LAC-SHEBOYGAN-
154 AM CDT TUE AUG 19 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WASHINGTON...
WAUKESHA...JEFFERSON...OZAUKEE...DODGE...FOND DU LAC...SHEBOYGAN
COUNTIES...
AT 153 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR ELKHART LAKE TO 7 MILES SOUTHEAST OF THERESA TO
NEAR JOHNSON CREEK...AND MOVING EAST AT 40 MPH.
WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
WAUKESHA...SHEBOYGAN...MENOMONEE FALLS...WEST BEND...MEQUON...
HARTFORD...PEWAUKEE...SUSSEX...HARTLAND...PLYMOUTH...JEFFERSON...
SHEBOYGAN FALLS...DELAFIELD...JACKSON...SLINGER...SAUKVILLE...
KEWASKUM...HOWARDS GROVE...OKAUCHEE LAKE AND OCONOMOWOC.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4353 8780 4302 8830 4302 8883 4385 8800
4389 8774 4370 8770
TIME...MOT...LOC 0653Z 261DEG 28KT 4381 8797 4344 8835 4309 8869
HENTZSpecial weather statement, Aug 19, 1:58 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
158 AM CDT TUE AUG 19 2014
WIZ058-062>064-067>069-190730-
JEFFERSON-DANE-LAFAYETTE-ROCK-IOWA-DODGE-GREEN-
158 AM CDT TUE AUG 19 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT JEFFERSON...DANE...
LAFAYETTE...ROCK...IOWA...DODGE...GREEN COUNTIES...
AT 157 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM MADISON TO NEAR NEW GLARUS TO NEAR SHULLSBURG...AND
MOVING EAST AT 40 MPH. OTHER SCATTERED STORMS WERE AHEAD OF THE
LINE.
WINDS IN EXCESS OF 35 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
MADISON...FITCHBURG...STOUGHTON...MONROE...VERONA...OREGON...
MCFARLAND...MONONA...MARSHALL...WATERLOO...DARLINGTON...COTTAGE
GROVE...BELLEVILLE...DEERFIELD...NEW GLARUS...BROOKLYN...
SHULLSBURG...MONTICELLO...ALBANY AND BENTON.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4284 8978 4308 8942 4323 8882 4254 8961
4256 9043
TIME...MOT...LOC 0657Z 264DEG 45KT 4308 8928 4281 8958 4257 9015
HENTZSpecial weather statement, Aug 19, 2:18 AM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 218 AM CDT TUE AUG 19 2014 WIZ063>065-067>070-190745- WAUKESHA-JEFFERSON-DANE-LAFAYETTE-ROCK-WALWORTH-GREEN- 218 AM CDT TUE AUG 19 2014 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WAUKESHA...JEFFERSON... DANE...LAFAYETTE...ROCK...WALWORTH...GREEN COUNTIES... AT 217 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE EXTENDING FROM NEAR CAMBRIDGE TO MONTICELLO TO NEAR WARREN...AND MOVING EAST AT 40 MPH. WINDS IN EXCESS OF 35 MPH ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... WAUKESHA...JANESVILLE...WHITEWATER...PEWAUKEE...STOUGHTON...FORT ATKINSON...MONROE...HARTLAND...JEFFERSON...DELAFIELD...LAKE MILLS... MILTON...EDGERTON...EVANSVILLE...BRODHEAD...WALES...OCONOMOWOC... JOHNSON CREEK...DOUSMAN AND PALMYRA. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 4251 9011 4307 8899 4310 8817 4250 8935 TIME...MOT...LOC 0717Z 271DEG 41KT 4304 8900 4273 8961 4252 9001 HENTZ
Special weather statement, Aug 19, 2:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
221 AM CDT TUE AUG 19 2014
WIZ052-059-060-065-066-190745-
WASHINGTON-WAUKESHA-OZAUKEE-MILWAUKEE-SHEBOYGAN-
221 AM CDT TUE AUG 19 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WASHINGTON...
WAUKESHA...OZAUKEE...MILWAUKEE...SHEBOYGAN...
AT 220 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR HOWARDS GROVE TO NEWBURG TO HARTLAND...AND MOVING
EAST AT 35 MPH.
WINDS IN EXCESS OF 35 MPH ARE POSSIBLE WITH THESE STORMS. THE
STORMS WILL THEN BE MOVING OUT OVER LAKE MICHIGAN.
LOCATIONS IMPACTED INCLUDE...
MILWAUKEE...WAUKESHA...WEST ALLIS...SHEBOYGAN...WAUWATOSA...NEW
BERLIN...BROOKFIELD...MENOMONEE FALLS...WEST BEND...MEQUON...
WHITEFISH BAY...PEWAUKEE...BROWN DEER...GRAFTON...CEDARBURG...PORT
WASHINGTON...SUSSEX...HARTLAND...SHEBOYGAN FALLS AND DELAFIELD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4357 8779 4349 8779 4338 8787 4326 8791
4318 8788 4312 8790 4307 8787 4301 8790
4301 8848 4386 8780 4389 8774 4370 8770
TIME...MOT...LOC 0720Z 262DEG 31KT 4383 8775 4345 8806 4309 8835
HENTZThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 7:02 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Green Lake | 28 min |
| Aug 18, 7:24 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac | 36 min |
| Aug 18, 7:55 PM CDT | Special Weather Statement | MKX | Sheboygan | 35 min |
| Aug 18, 8:02 PM CDT | Areal Flood Advisory | MKX | Green Lake, Marquette | 3 hr |
| Aug 18, 8:05 PM CDT | Special Marine Warning | MKX | 85 min | |
| Aug 18, 10:59 PM CDT | Special Weather Statement | MKX | Marquette | 31 min |
| Aug 18, 11:33 PM CDT | Special Weather Statement | MKX | Sauk | 27 min |
| Aug 18, 11:47 PM CDT | Areal Flood Advisory | MKX | Green Lake, Marquette | 118 min |
| Aug 18, 11:55 PM CDT | Special Weather Statement | MKX | Marquette, Sauk | 35 min |
| Aug 19, 12:26 AM CDT | Special Weather Statement | MKX | Columbia, Dane, Fond du Lac, Green Lake, Iowa | 34 min |
| Aug 19, 12:53 AM CDT | Special Weather Statement | MKX | Dodge, Fond du Lac | 37 min |
| Aug 19, 12:58 AM CDT | Special Weather Statement | MKX | Iowa | 32 min |
| Aug 19, 1:03 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Dodge | 27 min |
| Aug 19, 1:22 AM CDT | Special Weather Statement | MKX | Dane | 23 min |
| Aug 19, 1:27 AM CDT | Special Weather Statement | MKX | Dodge | 33 min |
| Aug 19, 1:39 AM CDT | Special Weather Statement | MKX | Dane, Green, Lafayette | 36 min |
| Aug 19, 1:54 AM CDT | Special Weather Statement | MKX | Ozaukee, Sheboygan, Washington | 36 min |
| Aug 19, 1:58 AM CDT | Special Weather Statement | MKX | Dane, Green, Lafayette | 32 min |
| Aug 19, 2:18 AM CDT | Special Weather Statement | MKX | Green, Jefferson, Rock | 27 min |
Nearby
Special Weather Statements in Wisconsin, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.